# SDR COMA0660714

- Difficulty date: December 8, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 23,267 hours, 21,988 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 434419899
- Condition: Faulty
- Location: Left Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5076 - ON TAKEOFF ROLL RECEIVED ANTI-ICE DUCT WARNING MESSAGE, ABORTED TAKEOFF.  REMOVED AND REPLACED THERMAL SWITCH ON LEFT WING.
